BibTeX record journals/jacm/GrantJ82

download as .bib file

@article{DBLP:journals/jacm/GrantJ82,
  author    = {John Grant and
               Barry E. Jacobs},
  title     = {On the family of generalized dependency constraints},
  journal   = {J. {ACM}},
  volume    = {29},
  number    = {4},
  pages     = {986--997},
  year      = {1982},
  url       = {http://doi.acm.org/10.1145/322344.322348},
  doi       = {10.1145/322344.322348},
  timestamp = {Thu, 26 Jan 2012 17:31:31 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/GrantJ82},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}